# SDR HALA0600672

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,325 hours, 29,231 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Open
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB -WHILE TAXING OUT ROW 29 CEG, O2 PANEL FELL OUT, RTN TO GATE FOR MNT.//RESET DOOR LATCH PER AMM 35-21-15 SECURITY GOOD.
